MathSciNet Relay Station
MathSciNet bibliographic data
MR2091538 (2005h:93010) 93B05 (90B30 93C55)
Caccetta, L.; Foulds, L. R.; Rumchev, V. G. A positive linear discrete-time model of capacity planning and its controllability properties. Math. Comput. Modelling 40 (2004), no. 1-2, 217–226.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement